It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Multiple Sclerosis Board Index
Pages: 1 2 3 4 5 6 7 Showing 1 - 20 of 130 for copaxone and hives. (0.009 seconds)


Copaxone and hives
Mar 13, 2007
... I been on copaxone for over 8 years with no reactions. last night after injecting I started itching and broke out in hives!! ... (1 replies)
Copaxone and hives
Mar 15, 2007
... Candle, I've only been on Copaxone since Nov 05, so don't have nearly the experience you have, sorry. But did you call Shared Solutions? ... (1 replies)
... I have been experiencing the same thing you have. I have been on Copaxone for almost a year when I had my first hive breakout. My chronic hives have been going on for 5 months. ... (30 replies)

... I'm sorry you are going thru this. I was on Copaxone for a short time, while I didn't have what you describe, I did have severe enough skin reactions that my neuro took me off of it. ... (30 replies)
... New to the boards. In desperate need of some help. I have had MS for 16 years. I was on Beta Seron for the first 15.5 years and about 6 months ago switched to Copaxone on the recommendation of my neuro due to some replapses. Long story short, I have been suffering from Chronic Hives for about six weeks. ... (30 replies)
Copaxone Hives
May 23, 2011
... Ronnie, the only injectable with the side effect of hives is Copaxone. ... (3 replies)
... I have had MS for 19 years. I started taking Copaxone 6 years ago. ... (30 replies)
... I have an appointment with allergist about my chronic hives for 5 weeks now. Read all the posts about hives and copaxone. Been on copaxone for 2 years without any problems up until now. After reading all the posts I am convinced it is the copaxone. ... (30 replies)
... Hey, I hope this message isn't a year too late. I've had MS for a year now. I started on Copaxone at the same time of my diagnosis. For the first 6 months i was fine I just had the bumps at injection sites. ... (30 replies)
... for about a year. At about 10 months into the trial I started to experience hives periodically, from mild to fairly severe. ... (30 replies)
... that is a symtom of copaxone and you should NOT continue the injections until you talk to your doctor! ... (8 replies)
... Neurologist and discussed the issue of Copaxonne and Hives. ... (30 replies)
... Kelly, that really does sound like an allergic reaction. I woudnt take it any longer. Its unfortunte, but some poeple just cant get used to copaxone either..I know of several people who had the same thing happen to them and they are all on Rebif now. ... (3 replies)
... Hi Nikki and Merry Christmas! ... (5 replies)
... It is possible that you could have hives despite the long term use of Copaxone. ... (30 replies)
... I was diagnosed with MS roughly 10 years ago and have been on Copaxone ever since. Side effects have been mild and overall no complaints. ... (30 replies)
Copaxone Hives
May 25, 2011
... Thanks for Info. I had MS since 98 my first med was Copaxone no problem then, been on Avonex, Rebif and Betaseron never had a problem with them. Interferons are not same as the Copaxone med. ... (3 replies)
... I have been on copaxone for 3 years now. I used to do them at night, before going to bed, but recently I switched to mornings and shortly after that I started having hives and rashes. First one was a very heavy case where my upper body was completely covered with hives. ... (30 replies)
... ur thoughts on the MS board, I just wanted to point out that the advice you are giving could actually really Hurt us MSers. We cannot take the herbs you mention, and doing so could actually send us into a major MS attack. ... (30 replies)
... Hi Pepper, After the hives you stayed on the copaxone? ... (62 replies)


Associated Tags: aleve, avonex, betaseron, copaxone, neck, pain, rebif, shoulder, tysabri, zyrtec

Pages: 1 2 3 4 5 6 7

All times are GMT -7. The time now is 08:27 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!